# SDR SWAA2023050122735

- Difficulty date: April 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 AT STR 6L LEVEL FWD GALLEY AND LAV 2023-219796<[01] REPAIRED FRAME ON BS 312 AT STR 6L LEVEL FWD GALLEY AND LAV IAW EA M-22-153-01244 SEE [TTG8Q00K77FC];[02] REPAIRED FRAME ON BS 312 AT STR 6L LEVEL FWD GALLEY AND LAV IAW EA M-22-153-01244 SEE [TTG8Q00K77FC]
